MathSciNet Relay Station
MathSciNet bibliographic data
MR2540850 60J10 (60F05 60F15 91A60)
Ethier, S. N.; Lee, Jiyeon Limit theorems for Parrondo's paradox. Electron. J. Probab. 14 (2009), no. 62, 1827–1862.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement